Hi, This is just my experience, probably your doc has already given you warnings. It is helpful to have hearing and vision tests done as a base line for future comparisons, in case there is side effects from the meds.
I was taking azithromycin, ethambutol and rifampin three times a week (June 2018-June 2019). During the treatment I had ophthalmologist monitoring my vision. About the 11th month of treatment, I was warned with diminished vision field. I also lost a lot of weight. At that point I was free of mycobacteria (sputum test) for more than 14 months (I was germ free when I started treatment). My treatment was stopped even my lung doc would like me to take the med for 4 more months. Then was referred to a neurologist (specialty in eyes), went through head and neck MRI to rule out any tumors. It seems not everyone would have this kind of side effect. There is no treatment, however, sometimes it is reversible after stopping the med. It could take up to 9 months. I'm off the med 3 months now, will go back to visit the neurologist in March 2020. Hope the damage is reversible!
Have a nice weekend.